# SDR AALA20060436

- Difficulty date: June 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Flange
- Condition: Damaged
- Location: Ws 431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT WING INBOARD AILERON SUPPORT AT WING STATION 431.97 HAS DAMAGE AND VERTICAL FLANGES, LOWER HORIZONTAL FLANGES.  AREA OF DAMAGE IS ONE INCH AND 0.6 INCH WITH A DEPTH OF .108 AND .098.  REPAIRED PER ENGINEERING SPECIFICATION ORDER.
